How to translate text using browser tools
1 July 2011 Survival Rates of Planidial Larvae of the Parasitoid Fly Ormia ochracea (Diptera: Tachinidae)
Oliver M. Beckers, Cassandra M. Martin, William E. Wagner Jr.
Author Affiliations +
No abstract for this paper is available.
Oliver M. Beckers, Cassandra M. Martin, and William E. Wagner Jr. "Survival Rates of Planidial Larvae of the Parasitoid Fly Ormia ochracea (Diptera: Tachinidae)," Journal of the Kansas Entomological Society 84(3), 235-237, (1 July 2011). https://doi.org/10.2317/JKES110214.1
Accepted: 1 June 2011; Published: 1 July 2011
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top